# SDR ALGA051810A9076

- Difficulty date: May 18, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 13,823 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406310405103
- Condition: Binding
- Location: Pitch Control
- Part time: 564 hours
- Component: Pitch Control, Bell
- Component part number: 406010413137FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS BINDING, AXIAL PLAY, AND RATCHETING BEYOND LIMITS.
